MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GMK-REVISION 02.07.10.8651 TRIAL OFFSET 3MM

MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GMK-REVISION 02.07.10.8651 TRIAL OFFSET 3MM
Model Number 02.07.10.8651
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The antirotational insert of the trial offset 3mm broke.Broken part retrieved and surgery completed successfully.1 hour delay occurred to remove the broken part.The surgeon had to cut the diaphysis to be able to grab the offset and pull out the offset and stem.
 
Additional Manufacturer Narrative
Batch review performed on 4 june 2025 lot 2266127a: (b)(4) items manufactured and released on 09-oct-2023.No anomalies found related to the problem.To date, no similar events have been reported on the same lot during the period of review.Visual inspection the visual inspection confirms the failure of the retentive system that locks the trial offset to the tibia keel puncher.The absence of the locking elastic ring and the threaded locking insert does not allow for verification of the reason for the locking system failure.The fastening system between the trial offset and the keel puncher has been updated, passing from a system based on the fixation ring with locking insert to a monoblock system that will eliminate the risk of disassembly during the removal of the trial components from the bone.The issue was likely influenced by a combination of the inherent mechanical limitations of the design version involved and the forces applied under the specific conditions of use.

Brand Name
KNEE INSTRUMENTS
Common Device Name
GMK-REVISION 02.07.10.8651 TRIAL OFFSET 3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22403097
Report Number3005180920-2025-00592
Device Sequence Number13210314
Product Code LXH
UDI-Device Identifier07630345713148
UDI-Public07630345713148
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.07.10.8651
Device Lot Number2266127A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite